# SDR FDEA201107172772

- Difficulty date: July 17, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 47,830 hours, 9,742 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB23631
- Condition: Chafed
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING ABOVE NR 1 PYLON OTBD SIDE FIXED L/E FOUND WITH CHAFING MARK.  FOUND EXCEEDED LIMIT ORIGINAL THICKNESS = 0.090", MATERIAL REMOVED = 0.033", REMAINED THICKNESS = 0.057, DIAMETER = 0.8" X 8" IAW SRM 57-00-00, FIG 202, REV 47.  DAMAGED SKIN REMOVED AND NEW SKIN INSTALLED IAW SRM 51-33-01 AND 51-35-01, REV 47. NEW SKIN FABRICATED IAW DWG ARC 2363.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 112.
